# SDR ASAA1047681

- Difficulty date: February 24, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313A1010111
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT PYLON FAIRING HORIZONTAL I BEAM AT APPROX NAC STA 314 CENTER ATTACH FITTING HAS 2 FASTENERS PULLING THROUGH BEAM AND FITTING.  FABRICATED HORIZONTAL BEAM AND FITTING AND INSTALLED.
